Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 65, NWS Cleveland, OH

December 11, 2016

NWS Cleveland, OH issued this small craft advisory at Dec 11, 2016, 3:50 AM EST. It took effect at Dec 11, 2016, 10:00 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2016, 3:50 AM EST (08:50 UTC)
In effect from
Dec 11, 2016, 10:00 AM EST
Expired
Dec 13, 2016, 4:00 AM EST
In force
42 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

783 
WHUS71 KCLE 110850
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EST SUN DEC 11 2016



LEZ146>149-111700-
/O.NEW.KCLE.SC.Y.0065.161211T1500Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
350 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST TUESDAY.

* WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH
  GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>145-111700-
/O.NEW.KCLE.SC.Y.0065.161211T1500Z-161212T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
350 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST MONDAY.

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH
  GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
8 follow-up statements
552 
WHUS71 KCLE 111447
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
947 AM EST SUN DEC 11 2016

LEZ146>149-112300-
/O.CON.KCLE.SC.Y.0065.161211T1500Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
947 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND WAVES...SOUTH WINDS 15 TO 20 KNOTS BECOMING SOUTHWEST
  15 TO 25 KNOTS MONDAY AFTERNOON. WAVES 3 TO 5 FEET BUILDING TO
  4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>145-112300-
/O.CON.KCLE.SC.Y.0065.161211T1500Z-161212T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
947 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH 
  GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
695 
WHUS71 KCLE 112040
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EST SUN DEC 11 2016

LEZ146>149-120445-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS BECOMING SOUTHWEST.
  WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>145-120445-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
340 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH 
  GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
848 
WHUS71 KCLE 120309
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 PM EST SUN DEC 11 2016


LEZ146>149-121115-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1009 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS BECOMING SOUTHWEST.
  WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET MONDAY. WEST WINDS
  WILL DECREASE TO 10 TO 20 KNOTS LATE MONDAY NIGHT WITH WAVES
  DECREASING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>145-121115-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
1009 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS AND SEAS...SOUTH WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE
  SOUTHWEST AT 15 TO 25 KNOTS LATE TONIGHT AND BECOME WESTERLY ON
  MONDAY. WAVES WILL BUILD TO 3 TO 5 FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
704 
WHUS71 KCLE 120907
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 AM EST MON DEC 12 2016

LEZ146>149-121715-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
407 AM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT
  TO THE WEST AND INCREASE TO 30 KNOTS. WAVES WILL BUILD TO 6 TO 9
  FEET BY LATE TODAY. WEST WINDS WILL SHIFT TO THE SOUTHWEST AND
  DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. WAVES WILL
  FOLLOW...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>145-121715-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
407 AM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS OF 15 TO 25 KNOTS TODAY WILL BECOME
  SOUTHWEST AT 10 TO 20 KNOTS TONIGHT. WAVES WILL BUILD TO 4 TO 7
  FEET TODAY...BEFORE SUBSIDING TONIGHT. THE SMALL CRAFT ADVISORY
  MAY NEED TO BE EXTENDED INTO THE EVENING EAST OF THE ISLANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
801 
WHUS71 KCLE 121430
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EST MON DEC 12 2016


LEZ146>149-122230-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
930 AM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL SHIFT
  TO THE WEST AND INCREASE TO 30 KNOTS. WAVES WILL BUILD TO 6 TO 9
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-122100-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
930 AM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT. WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
276 
WHUS71 KCLE 122047
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EST MON DEC 12 2016


LEZ142>145-122200-
/O.CAN.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
347 PM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS AND WAVES HAVE
SUBSIDED TO 2 TO 4 FEET.

$$

LEZ146>149-130500-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 PM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND WAVES...WEST WINDS OF 15 TO 25 KNOTS. WAVES 5 TO 8
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
980 
WHUS71 KCLE 130307
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EST MON DEC 12 2016

LEZ146>149-130900-
/O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1007 PM EST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND WAVES...WEST WINDS OF 10 TO 20 KNOTS. WAVES 4 TO 6
  FEET SUBSIDING TO 2 TO 4 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
603 
WHUS71 KCLE 130915
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
415 AM EST TUE DEC 13 2016

...GALE FORCE WINDS WILL BE POSSIBLE FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING...

.A STRONG COLD FRONT WILL BRING EXTREMELY COLD TEMPERATURES
ACROSS THE LAKES. IT IS POSSIBLE THAT WEST TO WEST- NORTHWEST
WINDS COULD REACH GALE FORCE...ESPECIALLY ACROSS THE CENTRAL AND
EASTERN BASINS OF LAKE ERIE.

LEZ146>149-131800-
/O.EXP.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/
/O.NEW.KCLE.SC.Y.0066.161213T0915Z-161214T2000Z/
/O.NEW.KCLE.GL.A.0008.161214T2000Z-161216T0300Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
415 AM EST TUE DEC 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST WEDNESDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS TODAY WILL SHIFT TO
  THE WEST AN INCREASE TO 15 TO 20 KNOTS BY THIS EVENING. WINDS
  WILL BRIEFLY BACK TO THE SOUTHWEST WEDNESDAY BEFORE BECOMING
  WEST AND POTENTIALLY INCREASING TO 35 KNOT GALES. GALE FORCE
  WINDS ARE POSSIBLE ON THURSDAY AS WELL.

* WAVES/SEAS...WAVES OF 2 TO 5 FEET WILL BE POSSIBLE THROUGH
  TONIGHT. WAVES WILL INCREASE SIGNIFICANTLY ON WEDNESDAY TO 6 TO
  9 FEET. WAVES OF 8 TO 11 FEET WILL BE POSSIBLE THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$

LEZ061-142>145-162>169-131800-
/O.NEW.KCLE.GL.A.0008.161214T2000Z-161216T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
415 AM EST TUE DEC 13 2016

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING. 

* WINDS...WEST TO WEST-NORTHWEST GALES TO 35 KNOTS WILL BE
  POSSIBLE BOTH WEDNESDAY AND THURSDAY.

* WAVES/SEAS...WAVES WOULD BUILD FROM 6 TO 9 FEET ACROSS THE
  WESTERN THIRD OF THE LAKE TO 8 TO 11 FEET ACROSS THE EASTERN TWO
  THIRDS OF THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:03 AM EST, 47 minutes earlier.

Area forecast discussion, Dec 11, 3:03 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
303 AM EST Sun Dec 11 2016

.SYNOPSIS...
A low will move northeast across lower michigan early monday pulling
a cold front across the area. An arctic cold front will push east
through the region late tuesday. High pressure over the plains will
move across the area friday then another low will track northeast
across michigan saturday pulling another arctic front through the
region by sunday.

&&

.NEAR TERM /UNTIL NOON MONDAY/...
Latest model runs generally keep things on track so not making any
significant changes to forecast other than to back down snow
accumulation some for today for central and southern part of the
cwa. Warm advection strongest in the boundary layer so still looks
more like snow would change to rain versus a freezing type of
precip. South winds will likely cause temps to slowly rise most of
tonight so for much of the night most of the cwa should be at or
above freezing.

Northern counties have a good chance to see precip stay as just
snow. Luckily snowfall rate should stay light to moderate so
advisory still seems best way to go with not quite enough snow in
the southern co's to reach the 4 inch criteria for an advisory.

Punch of drier air aloft quickly races ene across the cwa between
09z and 15z to end the precip.

&&

.SHORT TERM /NOON MONDAY THROUGH TUESDAY NIGHT/...
Marginally favorable lake effect conditions set up later monday and
monday night for a few lake effect snow showers to occur resulting
in an inch or so of accumulation here and there in the snowbelt.

A lobe of the polar vortex digging into the james bay area will
drive an arctic cold front across the region late tue into tuesday
night with the leading edge of the arctic air starting to spread
into the area. Moisture along the front generally lacking so only
threat for any snow looks to just be in the snowbelt area and even
there it doesn't look like much lake effect gets going thru daybreak
wednesday. Temps by 12z wed should mostly be down into the teens
expect maybe some lower 20s along the lakeshore of the snowbelt.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Not many changes to the long term today.  It still looks like a
chilly week with lake effect ongoing at the beginning period.
Conditions will worsen by Thursday as an arctic front pushes south
of the area.  The cold air behind the front should cause the lake
effect to intensify.  850 mb temps will get colder than neg 20 which
is about as cold as they get this time of year.  Of course given
those temps the airmass will be very dry so lot's of uncertainty
with accums.  A 1030 mb high will move across the local area on
Friday and that will switch the flow to the south and end the snow.
Yesterday the long term guidance had a low moving up the Ohio Valley
on Saturday with wintry precip across the area.  Today the models
show the same low 300 miles further northwest.  If that scenario
comes true the area will see rain and not snow.  Confidence in the
models is not very high given the lack of continuity.  For now will
trend toward the newer solution with highs Saturday above freezing.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
Lake effect is gone. Next storm system pushing west to east
toward the forecast area at this time. A general snow that will
affect the entire area will spread west to east across the area
tonight and is now in the Toledo and Findlay areas and will move
east from there the rest of the night. Ceilings and visibilities
will quickly drop as the snow moves into the area. Lowest ceilings
expected to be around 700 feet late tonight into tomorrow while
visibilities will drop to around 1/2sm especially tomorrow when the
heaviest snow arrives. Accumulating snow of 2 to 4 inches expected
during the TAF period across the area with more expected beyond the
TAF period. Air mass now appears it will remain cold enough to
support all snow so will not mention any mix of precipitation.

OUTLOOK...Widespread light to moderate synoptic snow into Monday
for the entire forecast area. Lake effect snow will continue in
the snowbelt east of CLE into Tuesday.

&&

.MARINE...
Have gone ahead and hoisted another round of small craft advisories
just in case some recreational boaters want to go out in the heavy
snow today.  The advisory is more for sustained wind speeds than
waves given the southerly direction.  A warm front will move over
the lake this evening and will be followed by a cold front on
Monday.  This will cause the winds to flip back to the west.  Speeds
will gradually diminish by early Tuesday.  A second cold front will
cross the area later Tuesday with a stronger arctic front following
on Wednesday night.  It won't be a good week for boating with small
crafts needed much of the period.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 10 AM EST Monday for OHZ012>014-
     089.
     Winter Weather Advisory until 4 AM EST Monday for OHZ003-
     006>011-017>023-027>030.
PA...Winter Weather Advisory until 10 AM EST Monday for PAZ001>003.
MARINE...Small Craft Advisory from 10 AM this morning to 4 AM EST
     Tuesday for LEZ146>149.
     Small Craft Advisory from 10 AM this morning to 4 PM EST
     Monday for LEZ142>145.

&&

SYNOPSIS...Adams
NEAR TERM...Adams
SHORT TERM...Adams
LONG TERM...Kubina
AVIATION...Lombardy
MARINE...Kubina
Hazardous weather outlook, Dec 11, 3:47 AM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
347 AM EST SUN DEC 11 2016

OHZ031>033-036>038-047-120900-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
347 AM EST SUN DEC 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

OCCASIONAL LIGHT TO MODERATE SNOW WILL OCCUR INTO TONIGHT BUT WILL
MIX WITH OR CHANGE TO RAIN LATE TODAY AND TONIGHT. SNOW
ACCUMULATION SHOULD BE 3 INCHES OR LESS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA
WEDNESDAY THROUGH FRIDAY. WINDCHILL READINGS MAY DROP INTO A MINUS
10 TO MINUS 15 DEGREE RANGE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>023-027>030-120900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
347 AM EST SUN DEC 11 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA
WEDNESDAY THROUGH FRIDAY. WINDCHILL READINGS MAY DROP INTO A MINUS
10 TO MINUS 15 DEGREE RANGE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-089-PAZ001>003-120900-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
347 AM EST SUN DEC 11 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA
WEDNESDAY THROUGH FRIDAY. WINDCHILL READINGS MAY DROP INTO A MINUS
10 TO MINUS 15 DEGREE RANGE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-120900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 AM EST SUN DEC 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA WEDNESDAY
THROUGH FRIDAY WHICH COULD PRODUCE FREEZING SPRAY AND CAUSE ICE TO
START FORMING IN THE SHALLOW AREAS OF THE LAKE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.